Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having pain in lower stomach to penis, penis tip stings. Looking for cure

Hello . I have been experiencing pains I m my lower stomach . This is normally intensified when I need to urinate. I have no stinging or pain when I do visit the toilet but I have noticed that the tip of my penis stings at times . I have had this for just a little over a week. The pain at times does extend from my lower stomach to the shaft of my penis
Asked On : Sat, 26 May 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Thanks for your query,based on the facts that you have posted it appears that you have pain in tip of your penis due to inflammation of terminal part of urethra(Urethritis).

Please get your routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to.

Please take broad spectrum antibiotics like Cefexine along with urinary antiseptic like Nitrofurantoin twice daily and urine alkaliser thrice daily.Later on switch on to appropriate antibiotics as per culture report.

Get the prescription of medicines from your family Physician.

Ensure to drink more water.To keep your urine dilute This will help to control dysuria.

Answered: Sun, 6 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor